A Mercerian Theorem for Nörlund Means.

P. Szüsz; K. Klee

Monatshefte für Mathematik (1973)

  • Volume: 77, page 113-119
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Szüsz, P., and Klee, K.. "A Mercerian Theorem for Nörlund Means.." Monatshefte für Mathematik 77 (1973): 113-119. <http://eudml.org/doc/177636>.

author = {Szüsz, P., Klee, K.},
journal = {Monatshefte für Mathematik},
pages = {113-119},
title = {A Mercerian Theorem for Nörlund Means.},
url = {http://eudml.org/doc/177636},
volume = {77},
year = {1973},

AU - Szüsz, P.
AU - Klee, K.
TI - A Mercerian Theorem for Nörlund Means.
JO - Monatshefte für Mathematik
PY - 1973
VL - 77
SP - 113
EP - 119
UR - http://eudml.org/doc/177636
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.